Sh:497

Bib entry
@article{Sh:497,
 author = {Shelah, Saharon},
 title = {{Set theory without choice: not everything on cofinality is possible}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {36},
 number = {2},
 year = {1997},
 pages = {81--125},
 issn = {0933-5846},
 doi = {10.1007/s001530050057},
 mrclass = {03E05 (03E25 03E55)},
 mrnumber = {1462202},
 mrreviewer = {N. H. Williams},
 doi = {10.1007/s001530050057},
 note = {\href{https://arxiv.org/abs/math/9512227}{arXiv: math/9512227}},
 arxiv_number = {math/9512227}
}